# SDR AMTA200600549

- Difficulty date: September 7, 2006
- Submitted: September 18, 2006
- Operation: Air carrier
- Aircraft: N561TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 33526
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Condition: Inoperative
- Location: Hf System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND LEFT HF, CANNOT TRANSIMIT OR RECEIVE.  REMOVED AND REPLACED LEFT COUPLER IAW MM 23-11-01.  OPS CHECK GOOD.  (M)
